MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 8.0MM/4.2MM DRILL SLEEVE 200MM; GUIDE
Model Number 03.010.065
Medical Device Problem Code Device-Device Incompatibility (2919)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Without a lot number, the device history records review could not be completed as no product was received.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.A device history record (dhr) review was conducted: device history lot: part # 03.010.065, synthes lot # 4723104, supplier lot # na, release to warehouse date: may 25, 2004, manufactured by synthes (b)(4), no ncr's were generated during production.Device history review: review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2020, during an unknown procedure, during drilling for proximal unknown screws, the drill bit was contacted nail and with an unknown issue.The surgeon successfully passed the unknown screw and after the surgery, the guide/ drill sleeve lined up.It is unknown if there was a surgical delay.The procedure was successfully completed.The patient outcome was unknown.This complaint involves six (6) devices.This report is for (1) 8.0mm/4.2mm drill sleeve 200mm.This is report 2 of 6 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
8.0MM/4.2MM DRILL SLEEVE 200MM
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key10285999
Report Number2939274-2020-03233
Device Sequence Number13602290
Product Code FZX
UDI-Device Identifier10886982067395
UDI-Public(01)10886982067395
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/29/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number03.010.065
Device Catalogue Number03.010.065
Device Lot Number4723104
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/29/2020
Supplement Date Received by Manufacturer08/07/2020
Initial Report FDA Received Date07/16/2020
Supplement Report FDA Received Date08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
11MM TI CANNULATED TIBIAL NAIL-EX/330MM-STERILE; 12.0/8.0MM PRTCTN SLVE W/FLTS FOR SPRAPTLR; 4.2MM 3-FLTED DRL BIT QC/330MM/100MM CLBATN; AIMING ARM FOR SUPRAPATELLAR; INSERTION HANDLE FOR SUPRAPATELLAR
Patient Age51 YR